# SDR SWAA010765

- Difficulty date: March 14, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 57,153 hours, 61,057 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD WEB CRACKED AT RBL 10 TO RBL 10.5, WL 208.  REPAIRED BULKHEAD WEB PER SRM.
